Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 5, 2016, 10:54 PM MDT for Harding County, Mora County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2016, 10:54 PM MDT (04:54 UTC)
- Expired
- Sep 6, 2016, 1:45 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harding County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 167 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 4.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2669 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
453
WGUS55 KABQ 060454
FFWABQ
NMC021-033-060745-
/O.NEW.KABQ.FF.W.0045.160906T0454Z-160906T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1054 PM MDT MON SEP 5 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MORA COUNTY IN NORTHEASTERN NEW MEXICO...
WEST CENTRAL HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 145 AM MDT.
* AT 1050 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAIN ACROSS
THE WARNED AREA. OVER THREE INCHES OF RAIN HAS ALREADY FALLEN
SOUTH AND EAST OF WAGON MOUND IN MORA COUNTY...AND ADDITIONAL
RAINFALL IS EXPECTED BEFORE MIDNIGHT. FLASH FLOODING IS LIKELY
ALONG ROUTES 120 AND 271 ACROSS EASTERN AND SOUTHEASTERN MORA
COUNTY. THIS INCLUDES CARRIZO CREEK...ARROYO PIEDRA LUMBRE...THE
MORA RIVER AND MILLS CANYON CAMP GROUND ALONG THE CANADIAN RIVER.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
MORA AND WEST CENTRAL HARDING COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3608 10445 3609 10435 3596 10432 3589 10434
3579 10435 3578 10491 3596 10472
$$
442 follow-up statements
602
WGUS75 KABQ 060548
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1148 PM MDT MON SEP 5 2016
NMC021-033-060745-
/O.CON.KABQ.FF.W.0045.000000T0000Z-160906T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORA-HARDING-
1148 PM MDT MON SEP 5 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MDT FOR
SOUTHEASTERN MORA AND WEST CENTRAL HARDING COUNTIES...
AT 1144 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTINUING TO PRODUCE MODERATE TO HEAVY RAIN ACROSS
THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN IN
RURAL AREAS SOUTHEAST OF INTERSTATE 25 BETWEEN WATROUS AND WAGON
MOUND. THIS INCLUDES ROUTES 120 AND 271...CARRIZO CREEK...VERMEJO
CREEK...ARROYO PIEDRA LUMBRE...THE MORA RIVER...AND MILLS CANYON
CAMP GROUND ALONG THE CANADIAN RIVER. ROADS MAY BE WASHED OUT AT
CULVERTS AND LOW WATER CROSSINGS ACROSS THIS AREA.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
MORA AND WEST CENTRAL HARDING COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3608 10445 3609 10435 3596 10432 3589 10434
3579 10435 3578 10491 3596 10472
$$
GUYER879
WGUS75 KABQ 060737
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
137 AM MDT TUE SEP 6 2016
NMC021-033-060745-
/O.EXP.KABQ.FF.W.0045.000000T0000Z-160906T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORA-HARDING-
137 AM MDT TUE SEP 6 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MORA AND WEST CENTRAL
HARDING COUNTIES WILL EXPIRE AT 145 AM MDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3608 10445 3609 10435 3596 10432 3589 10434
3579 10435 3578 10491 3596 10472
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 6:55 PM MDT, 3 hours 59 minutes earlier.
Area forecast discussion, Sep 5, 6:55 PM MDT, 3 hours 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 655 PM MDT MON SEP 5 2016 .UPDATE... Updated POP forecast in accordance with radar and mesoscale model trends. Generally reduced POPs after midnight, except northeast where it looks like isolated convection may linger. 44 && .PREV DISCUSSION...523 PM MDT MON SEP 5 2016... .AVIATION... 00Z TAF CYCLE Storm focus this evening over the northern high terrain into the northeast plains thru 03Z. Storms are producing strong outflow winds near 40kt in many cases. Brief MVFR cigs/vsbys likley from any direct hits. Low cigs and patchy fog may develop again aft 06Z over the plains, with the best shot for KLVS as they picked up quite a bit of rain today. Tomorrow will feature another robust day of shra/tsra with greater coverage expected within central NM. Guyer && .PREV DISCUSSION...342 PM MDT MON SEP 5 2016... .SYNOPSIS... As moisture continues to increase from the south and southeast this evening and tonight, showers and storms will continue through the overnight hours, mainly across the northern mountains. Scattered showers and thunderstorms will develop from the continental divide eastward Tuesday afternoon and evening. A few of the storms over the eastern plains will likely become strong to severe. Heavy rain is also expected across the southeast and east- central plains. Copious remnant moisture from Tropical Storm Newton could bring heavy rainfall to portions of southwest and perhaps west-central New Mexico Wednesday and Wednesday night. Drier air will filter in from the west Friday. && .DISCUSSION... Gulf moisture surge underway across eastern and central NM today. Strong storms will continue across the northeast highlands and eastern plains through the evening. GFS continues with idea of developing an area of quasi-organized convection across north- central NM this evening and given recent radar trends this certainly seems plausible. Tuesday continues to look quite active, especially east of the divide. Strong to isolated severe storms remain a good bet across the east where CAPE and effective bulk sheer are forecast to be high. Heavy rain is, however, the main concern across southeast and east-central locations Tuesday afternoon through Tuesday night. Went ahead with a flash flood watch for this area based on copious low level moisture surging up from the Gulf of Mexico and sufficient large scale difluence/lift overhead. All eyes then turn to what is now category 1 Hurricane Newton, 270 miles southeast of Cabo san Lucas, and heavy rainfall potential for southwest mountains Wednesday afternoon through Wednesday night. Went with the highly consistent ECMWF with regard to the track and qpf placement for Wednesday and Thursday. Dry westerlies keep northern NM mostly dry Wednesday while areas south of I-40 deal with deep tropical moisture and areas of heavy rain/flash flooding. Held off on flash flood watches with regard to Newton's remnant moisture for Wed afternoon/night to avoid confusion with the Tuesday's watch across the east. ECMWF continues to keep a mid-level circulation intact across the southwest mountains Wednesday afternoon. If this remains the case, south facing slopes of the Mogollon Mountains in southwest Catron Co. stand to rack up several inches of rain. ECMWF keeps the extratropical upper trough over western NM Thursday. The model continues to develop convection over central NM Thursday afternoon. Backdoor cold front continues on track for Friday. ECMWF keeps most precip south of I-40 while the GFS remains mostly dry. Mostly dry westerlies move in for the weekend with another backdoor front slated for early next week. 33 && .FIRE WEATHER... Atmospheric moisture is on the uptrend, except for across northwest New Mexico where a dry airmass and daytime heating is resulting in Haines values of 5 to 6 this afternoon. Chances for wetting rain and humidity will trend up central and east through Tuesday, with mostly excellent recovery tonight and good coverage of storms and wetting/soaking rains late Tuesday. The upswing in moisture is a function of the overall synoptic pattern, with an upper high anchored well to the east and a western U.S. upper level trough allowing for northward transport of mostly Gulf moisture in the lower to mid levels of the atmosphere. The previously mentioned trough will swing east across the Rockies Wednesday and push dry westerlies across northern New Mexico, shutting down wetting rain potential and resulting in a bit of a drying trend at the surface. Wetting rains on Wedesday look to favor southern New Mexico where a moisture-rich atmosphere will remain, especially across southwest portions of the state as the remnants of Tropical Storm Newton approach. Probability of a solid soaking and/or flooding rain event is trending up for portions of southwest/southcentral New Mexico Wednesday night into Thursday but confidence on timing/placement of significant rainfall is relatively low at this time. A fairly dry regime will continue across northern New Mexico through Friday, but this may change late Friday into Saturday with the infusion of low layer moisture from a backdoor cold front. Differences between the 12z GFS and ECMWF for the weekend with regard to the exact placement and strength of the ridge left in the wake of the departing tropical remnants is leading to lower forecaster confidence, but for now wetting rain chances look to favor the higher terrain and southern New Mexico. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from Tuesday afternoon through late Tuesday night for the following zones... NMZ526-534>540. && 44
Hazardous weather outlook, Sep 5, 4:00 AM MDT, 18 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 400 AM MDT MON SEP 5 2016 NMZ501>540-061000- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 400 AM MDT MON SEP 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STORMS MAY BE STRONG OR BRIEFLY SEVERE THIS AFTERNOON AND EARLY EVENING ACROSS THE PLAINS. LARGE HAIL IS THE MAIN THREAT. ADDITIONALLY, LOCALLY HEAVY RAINFALL MAY LEAD TO MINOR FLOODING THIS EVENING ACROSS NORTHERN NEW MEXICO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MOISTURE ASSOCIATED WITH TROPICAL STORM NEWTON WILL BE PULLED INTO NEW MEXICO TONIGHT AND TUESDAY. HEAVY RAINFALL IS POSSIBLE PARTICULARLY ACROSS THE EASTERN PLAINS TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. REMNANTS OF THE TROPICAL SYSTEM MAY IMPACT PORTIONS OF THE STATE LATER IN THE WEEK AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND RAINFALL REPORTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 34
In the hours before
Special weather statement, Sep 5, 5:20 PM MDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 PM MDT MON SEP 5 2016
NMZ528-529-060000-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-
520 PM MDT MON SEP 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA AND NORTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 600 PM MDT...
AT 520 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WAGON MOUND TO 7 MILES NORTHEAST OF
VALMORA TO NEAR WATROUS. MOVEMENT WAS NORTHEAST AT 30 MPH.
PEA TO PENNY SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE
LIKELY WITH THESE STORMS.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VALMORA AND SHOEMAKER.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 372 AND 382.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3596 10439 3572 10467 3574 10498 3588 10490
3609 10452
TIME...MOT...LOC 2320Z 241DEG 17KT 3596 10464 3588 10481 3577 10495
43Special weather statement, Sep 5, 5:58 PM MDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 PM MDT MON SEP 5 2016 NMZ528-531-060045- HARDING COUNTY-FAR NORTHEAST HIGHLANDS- 558 PM MDT MON SEP 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORA AND NORTHWESTERN HARDING COUNTIES UNTIL 645 PM MDT... AT 557 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF WAGON MOUND...MOVING NORTHEAST AT 25 MPH. PEA TO PENNY SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROY...MILLS AND CHICOSA LAKE STATE PARK. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3584 10452 3600 10462 3622 10426 3599 10403 TIME...MOT...LOC 2357Z 243DEG 20KT 3597 10449 43
Special weather statement, Sep 5, 6:45 PM MDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT MON SEP 5 2016
NMZ515-528-531-060130-
HARDING COUNTY-FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO
MOUNTAINS-
645 PM MDT MON SEP 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORA AND NORTHWESTERN
HARDING COUNTIES UNTIL 730 PM MDT...
AT 644 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WAGON MOUND TO 13 MILES NORTHEAST OF
WATROUS TO 8 MILES NORTH OF VALMORA. MOVEMENT WAS EAST NORTHEAST AT
30 MPH.
PEA TO DIME SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAGON MOUND.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 376 AND 402.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3622 10438 3595 10430 3586 10461 3591 10512
3595 10494 3611 10485 3621 10473
TIME...MOT...LOC 0044Z 264DEG 28KT 3603 10477 3596 10485 3594 10494
43Special weather statement, Sep 5, 9:46 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 946 PM MDT MON SEP 5 2016 NMZ515-528-529-060415- NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 946 PM MDT MON SEP 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA AND NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 1015 PM MDT... AT 945 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF WATROUS...OR 13 MILES NORTHEAST OF LAS VEGAS...MOVING EAST AT 30 MPH. PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAS VEGAS...WATROUS...STORRIE LAKE STATE PARK...VALMORA...SAPELLO AND MANUELITAS. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 348 AND 372. && LAT...LON 3561 10523 3579 10530 3596 10493 3563 10486 TIME...MOT...LOC 0345Z 252DEG 27KT 3576 10509 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 6:45 PM MDT | Special Weather Statement | ABQ | Mora | 45 min |
| Sep 5, 8:57 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| Sep 5, 9:33 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 117 min |
| Sep 5, 9:35 PM MDT | Areal Flood Advisory | ABQ | Union | 55 min |
| Sep 5, 9:46 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| Sep 6, 1:44 AM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Sep 6, 1:20 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 115 min |
| Sep 6, 1:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Sep 6, 1:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| Sep 6, 2:02 PM MDT | Areal Flood Advisory | ABQ | Socorro | 118 min |
| Sep 6, 2:18 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Sep 6, 4:15 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| Sep 6, 4:19 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 116 min |
| Sep 6, 4:32 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Sep 6, 4:46 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 119 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.